On a-Kenmotsu manifolds satisfying flatness conditions

Authors

  • Hakan OZTURK Afyon Vocational School, Afyon Kocatepe Ãœniversity, Afyonkarahisar, Turkey.

DOI:

https://doi.org/10.24297/jam.v11i8.1214

Keywords:

α-Kenmotsu manifolds, Special weakly Ricci-symmetric manifolds, Weyl conformal curvature tensor, Conharmonic curvature tensor, Projective curvature tensor.

Abstract

The main interest of the present paper is to study α-Kenmotsu manifolds that satisfy some certain tensor conditions where a is a smooth function defined by dα∧η=0 on Mâ¿. In particular, the flatness conditions of a-Kenmotsu manifolds are investigated. We conclude the paper with an example on a-Kenmotsu manifolds depending on a.

Downloads

Author Biography

Hakan OZTURK, Afyon Vocational School, Afyon Kocatepe Ãœniversity, Afyonkarahisar, Turkey.

Afyon Vocational School

Asistance Prof. Dr.

Downloads

Published

2015-12-29

How to Cite

OZTURK, H. (2015). On a-Kenmotsu manifolds satisfying flatness conditions. JOURNAL OF ADVANCES IN MATHEMATICS, 11(8), 5598–5608. https://doi.org/10.24297/jam.v11i8.1214

Issue

Section

Articles